# SDR YENA2022121501255

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 67,016 hours, 23,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 4LH UPPER SIDE POST ATTACHMENT OPEN FASTENER HOLE IN VERTICAL FLANGE, CRACK DIRECTION IS 2 O'CLOCK; REF: ARM W/O 2022 450/1 N/R 2022-639660. REPAIRED IAW AEROMAN EA# 53-0589-22 REV 0 (COVER PLUS PART 1) AND AIRBUS RDAF 81150569/003/2022#A, AEROMAN TECH 8621321 INSP 8632015.
